# SDR ASAA1159869

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,146 hours, 1,328 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 7639
- Condition: Faulty
- Location: Cockpit
- Part time: 4,164 hours, 1,333 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MCDU BLANK.  CYCLED ACFT POWER TO REBOOT COMPUTERS NR 1 CDU OPS CHECKS NORMAL.  NR 1 MCDU THEN LOCKED UP.  ON NR 1 FMC CHECKED INFLIGHT FAULTS.  FLT 9 HAD CDU FAULT.  OPS CHECK OF NR 1 FMC AND NR 1 FMC CDU REF MM 34 61 00 710 801 AND 34 61 00 400 802.  OPS NORMAL.  PRECAUTIONARY REMOVED AND REPLACED NR 1 FMC CDU REF MM 34 61 01 000 802 AND 400 802.  OPS NORMAL.
